Continuity in fundamental locally multiplicative topological algebras

Document Type : Research Paper


Department of Mathematics, Payame Noor University,Iran


Abstract. In this paper, we first derive specific results concerning the continuity and upper semi-continuity of the spectral radius and spectrum functions on fundamental locally multiplicative topological algebras. We continue our investigation by further determining the automatic continuity of linear mappings and homomorphisms in these algebras.


[1] G.R. Allan, A spectral theory for locally convex algebras, Proc. London Math. Soc. 15 (1965) 399–421.
[2] E. Anjidani, On Gelfand-Mazur theorem on a class of F-algebras, Topol. Algebra Appl. 2 (2014) 19–23.
[3] E. Ansari-Pir, A class of factorable topological algebras, Proc. Edin. Math. Soc. 33 (1990) 53–59.
[4] E. Ansari-Piri, Topics on fundamental topological algebras, Honam Math. J. 23 (2001) 59–66.
[5] E. Ansari-Piri, The linear functionals on fundamental locally multiplicative topological algebras, Turk. J. Math. 34 (2010) 385–391.
[6] E. Ansari-Piri, M. Sabet and S. Sharifi, A class of complete metrizable Q-algebras, University of Bacau, Scientific Studies and Research, Series Math. Inf. 26(1) (2016) 17–24.
[7] B. Aupetit, A Primer on Spectral Theory, Springer-Verlag, 1991.
[8] V.K. Balachandran, Topological Algebras, New York, Elsevier, 2000.
[9] F.F. Bonsal and J. Doncan, Complete Normed Algebras, Springer-Verlag, Berlin, 1973.
[10] L. Burlando, Continuity of spectrum and spectral radius in Banach algebras, Funct. Anal. Oper. Theory, Banach Center Publ., Inst. Math. Polish Acad. Sci., Warszawa 30 (1994) 53–100.
[11] H.G. Dales, Banach algebras and automatic continuity, Clarendon Press, Oxford, 2000.
[12] Z. Daoultzi-Malamou, Generalized principal extensions in topological algebras, Complex Anal. Oper. Theory 6(2012) 561–564.
[13] Z. Daoultzi-Malamou, Strong spectral continuity in topological matrix algebras, Boll. U.M.I. 7(2-A) (1988) 213–219.
[14] M. Fragoulopoulou, Topological Algebras with Involution, Elsevier, 2005.
[15] T. Ghasemi Honary, Automatic continuity of homomorphism between Banach algebras and Frechet algebras, Bull. Iranian Math. Soc. 32 (2006) 1–11.
[16] T. Husain, Multiplicative Functionals on Topological Algebras, Research Notes in Math. 85, Pitman Publishing, Boston, 1983.
[17] B.E. Johnson, The uniqueness of the (complete) norm topology, Bull. Amer. Math. Soc. 73 (1967) 537–539.
[18] J.D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951) 165–176.
[19] L. Oubbi, Further radii in topological algebras, Bull. Belg. Math. Soc. 9 (2002) 279–292.
[20] W. Rudin, Functional Analysis, McGraw-Hill, 1973.
[21] W.Q. Zhang, Continuity of set-valued mappings and some applications to the continuity of spectra of operators, J. Math. 7 (1987) 285–290.
[22] A. Zohri and A. Jabbari, Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras, Turk. J. Math. 36 (2012) 445–451.
Volume 12, Issue 1
May 2021
Pages 129-141
  • Receive Date: 19 January 2018
  • Revise Date: 16 August 2018
  • Accept Date: 27 April 2019